Oscillation of a linear delay differential equation with slowly varying coefficient

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

A new sufficient condition is given for the oscillation of all solutions of a linear scalar delay differential equation with slowly varying and uniformly positive coefficient at infinity. Based on the celebrated Myshkis type necessary condition, we show that this new sufficient condition is sharp within the considered class of delay differential equations.

Original languageEnglish
Pages (from-to)29-36
Number of pages8
JournalApplied Mathematics Letters
Volume73
DOIs
Publication statusPublished - Nov 1 2017

Keywords

  • Delay differential equation
  • Oscillation
  • Slowly varying function

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Oscillation of a linear delay differential equation with slowly varying coefficient'. Together they form a unique fingerprint.

  • Cite this